# SDR MZZA99002

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1042-1065
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION AT AIR ASIA, SEVERE CORROSION WAS FOUND ON AFT CARGO COMPARTMENT FUSELAGE BELLY SKIN AT STRINGER S28R BETWEEN BS 1042 AND BS 1065.  THE CORRODED SKIN 4 INCH BY 2 INCH AND 2 INCH BY 2 INCH IN SIZE WAS TRIMMED OUT AND REPAIRED PER B727 SRM 53-30-03 FIGURE 3.  (M)
